# SDR 0004085508

- Difficulty date: November 1, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N508US
- Make and model: Boeing 757251
- Aircraft serial: 23197
- Aircraft time: 50,630 hours, 21,169 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31096201
- Part serial: 0113
- Condition: Ruptured
- Location: Pax Door
- Part time: 43,713 hours, 18,602 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SLIDE SHOP TEST AT OPERATING PRESSURE, INFLATABLE FAILED AT LOWER TUBE OPPOSITE GIRT BAR.  SLIDE WILL BE OVERHAULED AND RECEIVE A NEW INFLATABLE.
